Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 853–866 (Mi zvmmf3433)  

This article is cited in 2 scientific papers (total in 2 papers)

A solvability criterion for a boundary-value problem of the transport equation and some consequences

V. I. Devkin

Moscow

Full text: PDF file (1472 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 146–154

Bibliographic databases:

UDC: 519.958:530.1
MSC: Primary 45K05; Secondary 45L05, 82C70
Received: 06.04.1987
Revised: 07.12.1988

Citation: V. I. Devkin, “A solvability criterion for a boundary-value problem of the transport equation and some consequences”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 853–866; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 146–154

Citation in format AMSBIB
\Bibitem{Dev89}
\by V.~I.~Devkin
\paper A solvability criterion for a boundary-value problem of the transport equation and some consequences
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 853--866
\mathnet{http://mi.mathnet.ru/zvmmf3433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011237}
\zmath{https://zbmath.org/?q=an:0686.45007}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 146--154
\crossref{https://doi.org/10.1016/0041-5553(89)90161-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3433
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Knyazikhin, “On the solvability of plane-parallel problems in the theory of radiation transport”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 145–154  mathnet  crossref  mathscinet  zmath
    2. V. I. Devkin, “General iterative processes for solving the transport equation”, Comput. Math. Math. Phys., 50:2 (2010), 306–309  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021